# SDR CHQA200900101

- Difficulty date: April 5, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 23,907 hours, 18,816 cycles
- Engine: Allsn AE3007A
- Engine time: 22,658 hours, 16,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602035
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE SERVICE DOOR FRAME EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE AIRCRAFT IS CURRENTLY IN C-CHECK AND THE WRITE-UP IS CURRENTLY STILL OPEN.  MAINTENANCE REPLACED THE SERVICE DOOR FRAME EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-14.
